# SDR AALA20040723

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY CEILING LIGHTS BETWEEN ROWS 18 AND 21 INOPERATIVE.  REPLACED BATTERY PACK/CHARGER FOR EMERGENCY CEILING LIGHTS BETWEEN ROWS 18 AND 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
